# SDR GAIA03088

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CABIN FRAME BS 560 CRACKED BELOW STRINGER 16RT.  REF FASI N/R 53131 CUTOUT DAMAGE, ACCOMPLISHED DOUBLER REPAIR PER B727 SRM 51-40-3 FIG 1.  (M)
